# SDR 2000ZZZX228

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech B-99
- Aircraft serial: U127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 508103381
- Condition: Broken
- Location: Lt Mlg
- Component: 50810335
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOWNLOCK BROKEN.  PROBLEM OCCURRED UNDER NORMAL CONDITIONS.  DOWNLOCK HOOK SHOWED SIGNS OF WEAR ON THE INSIDE OF THE HOOK THAT COULD BE CONDUCIVE TO TIGHT DOWNLOCK ENGAGEMENT.  SUBMITTER STATED DOWNLOCK SHOULD NOT BE LOOSE AS TO CAUSE AN UNSAFE CONDITION, BUT SHOULD HAVE A SMALL AMOUNT OF PLAY AND SHOULD ALWAYS BE RIGGED IAW APPROPRIATE MM.
